# SDR UALA2012090404985

- Difficulty date: August 31, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 48,137 hours, 19,465 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210A
- Part serial: 1022
- Condition: Noisy
- Location: Skin Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A-S REPORT NOTICEABLE HUMMING SOUND IN CENTER OF A/C GEAR AREA.  HEARD IN COCKPIT FAINTLY.  FA SAY NOISE-HUMMING SOUND MORE PRONOUNCED IN CENTER OF FIRST CLASS.  IN INTENSITY..FL370IN CRUISE STABLE AIR-SPEED.  REPORTED BY F/O IN CRUISE CHECK HUMMING NOISE COMING FROM BELLY OF A/C NOT DOOR AREAS.  FIRST CLASS AREA, SOUND VARYING.  REQUEST CREW COMMENTS.  COULD NOT CHANGE VALVE DUE TO NO O-RING SENT.  PCN 756-2184.  REPLACED SKIN AIR INLET VALVE PER AMM, OPS CHECK GOOD.
